Banner - Hide this banner





Author Topic: Orthovisc and Bad Reaction  (Read 1505 times)

0 Members and 1 Guest are viewing this topic.

Offline rmarksby

  • MICROgeek (<20 posts)
  • *
  • Posts: 1
  • Liked: 0
Orthovisc and Bad Reaction
« on: April 24, 2009, 05:33:06 PM »
I am new to Kneegeeks and this is my first posting.  Following surgery to repair a torn meniscus my surgeon recommended that ai get Orthovisc injections in both of my knees.  I had the first injection in early December and had a bad reaction for 4 days.  I went back 3 days later for the second set of injections and then had the same bad reaction, but it never went away.  I obviously did not get the third set of injections.  I have much more pain in my knees now than I did before the injections and no one (have seen two orthopaedics) have a clue what went wrong.  My knees are inflammed and I have been taking antiinflammatory medicine for 3 months.  When I stop, the pain and welling return within 48 hours.  I just want this nightmare to end and am hoping that someone else out there had a similar reaction but cured it by???
  >:(

Offline elizabethb

  • MINIgeek (20-50 posts)
  • **
  • Posts: 35
  • Liked: 0
Re: Orthovisc and Bad Reaction
« Reply #1 on: August 25, 2009, 05:15:13 PM »
I too had a bad reaction to these injections.  I had a seris of 3 in both knees in early July.  The first one nearly crippled me.  I have NEVER had such pain in my right knee as I did right after this shot.  I went back and had the second shots in both knees. Not so bad but not much relief from the pain either.  Then the third shot made my left knee want to buckle sometimes.  I never had this problem before.  I am going to have surgery next month - Confirmis iForma implant in both knees.  I would never have these injections again.  Absolutely no relief and they were very painful.  Maybe my knees were just to far gone for this to work.